`a`
Related Articles
1

Hypocoercive estimates on foliations and velocity spherical Brownian motion

Kinetic and Related Models  Volume 11, Issue 1, Pages : 1 - 23, 2017

Fabrice Baudoin - (email), Camille Tardif - (email)

 Abstract       References       Full Text      Related Articles

2

Dynamic behavior of a stochastic predator-prey system under regime switching

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3483 - 3498, 2017

Nguyen Huu Du - (email), Nguyen Thanh Dieu - (email), Tran Dinh Tuong - (email)

 Abstract       References       Full Text      Related Articles

3

On stochastic multi-group Lotka-Volterra ecosystems with regime switching

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3499 - 3528, 2017

Rui Wang - (email), Xiaoyue Li - (email), Denis S. Mukama - (email)

 Abstract       References       Full Text      Related Articles

4

Ergodicity of the stochastic coupled fractional Ginzburg-Landau equations driven by $\alpha$-stable noise

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 605 - 625, 2016

Tianlong Shen - (email), Jianhua Huang - (email)

 Abstract       References       Full Text      Related Articles

5

On a linear runs and tumbles equation

Kinetic and Related Models  Volume 10, Issue 3, Pages : 799 - 822, 2016

Stéphane Mischler - (email), Qilong Weng - (email)

 Abstract       References       Full Text      Related Articles

6

Almost automorphic delayed differential equations and Lasota-Wazewska model

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 1959 - 1977, 2016

Aníbal Coronel - (email), Christopher Maulén - (email), Manuel Pinto - (email), Daniel Sepúlveda - (email)

 Abstract       References       Full Text      Related Articles

7

On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 33 - 76, 2016

Sandra Cerrai - (email), Mark Freidlin - (email), Michael Salins - (email)

 Abstract       References       Full Text      Related Articles

8

Long-time behavior of an SIR model with perturbed disease transmission coefficient

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3429 - 3440, 2016

Nguyen Huu Du - (email), Nguyen Thanh Dieu - (email)

 Abstract       References       Full Text      Related Articles

9

The work of Federico Rodriguez Hertz on ergodicity of dynamical systems

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 175 - 189, 2016

Dmitry Dolgopyat - (email)

 Abstract       References       Full Text      Related Articles

10

A kinetic reaction model: Decay to equilibrium and macroscopic limit

Kinetic and Related Models  Volume 9, Issue 3, Pages : 571 - 585, 2016

Lukas Neumann - (email), Christian Schmeiser - (email)

 Abstract       References       Full Text      Related Articles

11

Confinement by biased velocity jumps: Aggregation of escherichia coli

Kinetic and Related Models  Volume 8, Issue 4, Pages : 651 - 666, 2015

Vincent Calvez - (email), Gaël Raoul - (email), Christian Schmeiser - (email)

 Abstract       References       Full Text      Related Articles

12

On the arrow of time

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 6, Pages : 1287 - 1303, 2014

Y. Charles Li - (email), Hong Yang - (email)

 Abstract       References       Full Text      Related Articles

13

Ergodic properties of $k$-free integers in number fields

Journal of Modern Dynamics  Volume 7, Issue 3, Pages : 461 - 488, 2013

Francesco Cellarosi - (email), Ilya Vinogradov - (email)

 Abstract       References       Full Text      Related Articles

14

Dynamics on the infinite staircase

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4341 - 4347, 2013

W. Patrick Hooper - (email), Pascal Hubert - (email), Barak Weiss - (email)

 Abstract       References       Full Text      Related Articles

15

Ergodic infinite group extensions of geodesic flows on translation surfaces

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 477 - 497, 2013

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

16

Ergodicity of certain cocycles over certain interval exchanges

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2523 - 2529, 2012

David Ralston - (email), Serge Troubetzkoy - (email)

 Abstract       References       Full Text      Related Articles

17

On the Vlasov-Poisson-Fokker-Planck equation near Maxwellian

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 681 - 691, 2012

Hyung Ju Hwang - (email), Juhi Jang - (email)

 Abstract       References       Full Text      Related Articles

18

On essential coexistence of zero and nonzero Lyapunov exponents

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4149 - 4170, 2012

Jianyu Chen - (email)

 Abstract       References       Full Text      Related Articles

19

Persistence and non-persistence of a mutualism system with stochastic perturbation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 867 - 889, 2011

Chunyan Ji - (email), Daqing Jiang - (email)

 Abstract       References       Full Text      Related Articles

20

On uniform convergence in ergodic theorems for a class of skew product transformations

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 873 - 891, 2010

Julia Brettschneider - (email)

 Abstract       References       Full Text      Related Articles

21

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

22

Algebro-geometric methods for hard ball systems

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 427 - 443, 2008

Domokos Szász - (email)

 Abstract       Full Text      Related Articles

23

Partial hyperbolicity and ergodicity in dimension three

Journal of Modern Dynamics  Volume 2, Issue 2, Pages : 187 - 208, 2008

Federico Rodriguez Hertz - (email), María Alejandra Rodriguez Hertz - (email), Raúl Ures - (email)

 Abstract       Full Text      Related Articles

24

The return times set and mixing for measure preserving transformations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 817 - 827, 2007

Rui Kuang - (email), Xiangdong Ye - (email)

 Abstract       Full Text      Related Articles

25

Construction of ergodic cocycles that are fundamental solutions to linear systems of a special form

Journal of Modern Dynamics  Volume 1, Issue 2, Pages : 205 - 253, 2007

Mahesh G. Nerurkar - (email), Héctor J. Sussmann - (email)

 Abstract       Full Text      Related Articles

26

The Hopf argument

Journal of Modern Dynamics  Volume 1, Issue 1, Pages : 147 - 153, 2006

Yves Coudène - (email)

 Abstract       Full Text      Related Articles

27

Ergodicity for a class of Markov processes and applications to randomly forced PDE'S. II

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 911 - 926, 2006

Armen Shirikyan - (email)

 Abstract       Full Text      Related Articles

28

Rigidity of partially hyperbolic actions of property (T) groups

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 193 - 208, 2002

Andrei Török - (email)

 Abstract       Full Text      Related Articles

29

$\mathbb Z^d$-covers of horosphere foliations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 147 - 154, 1999

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

30

A criterion for ergodicity for non-uniformly hyperbolic diffeomorphisms

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 74 - 81,

 Abstract       Full Text      Related Articles